# SDR MASA2014041731036

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 22,367 hours, 18,797 cycles
- Engine: Ge CF34*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Vibration
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FAN BLADE INSPECTION, BLADE SHAKE, AND VIBRATION CHECK ENGINE RUNS COMPLIED WITH AS REQUIRED IAW AMM 72-21-02.   FAN BLADE LUBRICATION COMPLIED WITH & ENGINE VIBRATION CHECK WITHIN LIMITS.
